# SDR AWXA200600448

- Difficulty date: February 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED CORROSION ON DECK PLATE AT STA 1681.8 AND BL 13R.  CORROSION WAS FOUND OUT OF LIMITS IAW BOEING 757-200 SRM 53-00-51-1A.  MAINTENANCE REPAIRED PANEL BY REMOVING DAMAGE AND INSTALLING DOUBLER IAW BOEING 757-200 SRM 53-60-51-2R.  DOUBLER WAS FABRICATED.
